# SDR R61A2021031500249

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000042
- Aircraft time: 38,218 hours, 28,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CENTER EMERGENCY EXIT LIGHT INOP. REPAIRED GROUND WIRE TO AFT CENTER EMERGENCY EXIT LIGHT W201-00778-20N IAW SWPM 20-41-20.
